MathSciNet Relay Station
MathSciNet bibliographic data
MR2673198 35R11 (35Q40)
Muslih, Sami I.; Agrawal, Om P.; Baleanu, Dumitru A fractional Schrödinger equation and its solution. Internat. J. Theoret. Phys. 49 (2010), no. 8, 1746–1752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement